Facebook Pixel

Plan B, period 10 days late, very scared.

By January 3, 2014 - 7:17pm
Rate This

can someone shed light on this situation? i'm totally freaking out after taking plan b. i had protected sex on nov. 9th, however the condom slipped, so to be safe and not sorry i went and got plan b within two hours of the incident. took the pill and my period for that month came a few days early but it started off slow, but then became quite heavy and i bled for about five days, which is my usual time period for having a period.

so here i sit waiting for my second period to come. i keep having what i think are little cramps, but nothing like i'm used to for having a regular period, and i'm actually ten days late for my period. which is scaring the daylights out of me. i have tested using first response tests and tests from the dollar store (new choice brand), followed instructions, used first morning urine, sometimes middle of the day urine, it's been 8 weeks now since the incident happened and NO other sexual contact has occurred since in fact we broke up because he turned tail the second i had this scare.

I know it's probably all in my head but i have tested negative every week and every test i have taken and not to sound OCD but i have probably taken over 10 tests over the past four weeks, is there any way i could be pregnant? and is it possible to have a very late second period after taking plan b, or not one at all? any and all help would be appreciated. thank you.

how accurate is a pregnancy test at this stage in the game?

Add a Comment1 Comments

EmpowHER Guest

Hi problematic,

Thank you for your question. It is very common to have irregularities after using any morning after pills. From speaking with many women who have used it in the past, your looking at irregularities for at least two cycles. You mentioning that you are having a delayed period, is not uncommon at all.


Pregnancy tests are very accurate. If you are still concerned, you can always get a blood test from your physicians office. I hope this helps.


January 4, 2014 - 6:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.